# SDR UIEA2021102402277

- Difficulty date: October 23, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- System (JASC): 3443 · Doppler System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR FAILED WXR FAIL MSG ON EICAS( PERFORMED WEATHER RADAR SYSTEM OPERATIONAL TEST IAW B767 AMM 34-43-00 715-026-002. OPS CKS NORMAL AT THIS TIME. COULD NOT DUPLICATE ON GROUND. )
